Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

My scanning report says left ovarion cyst and uterus retroverted. How can i over come this problem ?

Am 26 year old female, married last 1 year back. I had vaginal itching since 1 year. After undergoing treatment, it ha reduced. but now there is pain in lower abdomen . Scanning report says left ovarion cyst and uteru retroverted. Am scared. Please suggest
Asked On : Fri, 17 Dec 2010
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Due to heavy ovarian cyst probably there is associated uterus being pushed backwards. This can cause urinary infection. Drink plenty of water. This may be reason for he lower pain abdomen. If you have any menstrual disturbance then there may be pathology like endometriosis inside the uterus which can also cause pain and bleeding. Get a thorough checkup by your Doctor. Also get a PAP smear. If cyst is not causing any problems it need not be removed urgently.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor